# SDR USAA2012052100015

- Difficulty date: May 16, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - EMERGENCY LIGHTS ON BULLNOSE BETWEEN ROW 6 AND 7 RIGHT AFT OVERWING FORWARD LIGHT AND FORWARD LEFT CLOSET DO NOT ILLUMINATE.  RESEATED CONNECTOR ON BULLNOSE EMERGENCY LIGHT BETWEEN ROWS 6 AND 7, RELAMPED RIGHT AFT OVERWING FORWARD LIGHT AND RE-SPLICED WIRES AT LEFT CLOSET IAW B747-400 SWPM 20-30-12.
